... I have been taking bupropion XL for 8 weeks now and I’m still nauseous. I use Dramamine to help with the nausea. I don’t feel it’s working well enough to keep taking it. I started with 150 mg for 3 weeks and didn’t experience nausea. Dr upped it to 300mg. That’s when the nausea stared. Should I keep taking it for-one more month?
Sniker; 8 weeks should be plenty of time for you to notice the side effed to have gone away by now and if you are not feeling much difference it is time for you to call the doctor and see what else you should do now.if you are not feeling any better by now. please check with your doctor next week and see what other choices you have. good luck but it will get better. Chuck1957
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2012 • 2 answers
Posted 3 Jun 2013 • 1 answer
Posted 26 May 2014 • 1 answer
Posted 14 Mar 2016 • 3 answers
Posted 7 Sep 2016 • 1 answer